# SDR QXEA200300731

- Difficulty date: June 14, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 3,664 hours, 2,793 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- CHIMNEY AT FORWARD CARGO DOORWAY DAMAGED.  REMOVED AND REPLACED CHIMNEY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
